# SDR ASOA2013071508646

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 18 INBD POST AT FS 409+128 HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .250" LONG X 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED LBL 18 409+128 POST IAW SRM 51-42-06 & 51-42-22.   LOCATED & DRILLED NEW SERVICEABLE INBD FS 409+128 LBL 18 POST IAW SRM 51-40-11.  INSTALLED FS 409+128 LBL 18 POST ASSY IAW REO 601R-53-41-889, REV A.
